Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 55, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 31, 2009, 1:19 AM EDT for Logan County, Mingo County, West Virginia. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2009, 1:19 AM EDT (05:19 UTC)
- Expired
- May 31, 2009, 2:15 AM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Logan County, WV, Mingo County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:34 AM EDT | TSTM WND DMG | 4 E Delbarton, WV | 1 TREE DOWN IN VARNEY...EAST OF DELBARTON |
| May 31, 1:34 AM EDT | TSTM WND DMG | Delbarton, WV | 1 TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 4:49 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 5.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 310519
SVRRLX
WVC045-059-310615-
/O.NEW.KRLX.SV.W.0055.090531T0519Z-090531T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
119 AM EDT SUN MAY 31 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF LOGAN...
MINGO COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WILLIAMSON...
* UNTIL 215 AM EDT
* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF CHATTAROY...OR 10 MILES NORTHWEST OF
WILLIAMSON...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DELBARTON...HOLDEN...RED JACKET...CHIEF LOGAN STATE PARK...HINCH...
MAN...GILBERT CREEK...MALLORY AND R.D. BAILEY LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3766 8229 3778 8234 3782 8242 3787 8243
3785 8239 3789 8236 3793 8178 3790 8176
3786 8178 3782 8174 3783 8166 3779 8162
3776 8176 3770 8171 3766 8180 3762 8180
3754 8186 3753 8192
TIME...MOT...LOC 0520Z 288DEG 28KT 3777 8238
$$
082 follow-up statements
000
WWUS51 KRLX 310541
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
141 AM EDT SUN MAY 31 2009
WVC045-059-310615-
/O.CON.KRLX.SV.W.0055.000000T0000Z-090531T0615Z/
LOGAN WV-MINGO WV-
141 AM EDT SUN MAY 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MINGO AND LOGAN COUNTIES...
AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR VARNEY...OR 11 MILES SOUTHWEST OF LOGAN...MOVING EAST AT
40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEADOR...SWITZER...CHAUNCEY...PIE...SARAH ANN...HINCH...HAMPDEN...
SHARPLES...BLAIR...MAN...BRUNO...AMHERSTDALE...GILBERT CREEK...
MALLORY...GILBERT AND R.D. BAILEY LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3766 8229 3778 8234 3782 8242 3787 8243
3785 8239 3789 8236 3793 8178 3790 8176
3786 8178 3782 8174 3783 8166 3779 8162
3776 8176 3770 8171 3766 8180 3762 8180
3754 8186 3753 8192
TIME...MOT...LOC 0541Z 288DEG 36KT 3770 8207
$$
15000
WWUS51 KRLX 310605
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 AM EDT SUN MAY 31 2009
WVC045-059-310615-
/O.CON.KRLX.SV.W.0055.000000T0000Z-090531T0615Z/
LOGAN WV-MINGO WV-
205 AM EDT SUN MAY 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MINGO AND LOGAN COUNTIES...
AT 205 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR LENORE...OR 10 MILES NORTH OF
WILLIAMSON...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHATTAROY...BLAIR...BRUNO...SARAH ANN...CHAUNCEY...SHARPLES...
VARNEY...PIE...MEADOR...HAMPDEN...MYRTLE...DINGESS...HINCH...WEST
LOGAN...SWITZER...RED JACKET...R.D. BAILEY LAKE...MOUNT GAY...
MITCHELL HEIGHTS...MATEWAN...MAN...MALLORY...LOGAN...HOLDEN...GILBERT
CREEK...GILBERT...DELBARTON...CHIEF LOGAN STATE PARK AND AMHERSTDALE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND CENTRAL VIRGINIA AND CENTRAL WEST
VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3766 8229 3778 8234 3782 8242 3787 8243
3785 8239 3789 8236 3793 8178 3790 8176
3786 8178 3782 8174 3783 8166 3779 8162
3776 8176 3770 8171 3766 8180 3762 8180
3754 8186 3753 8192
TIME...MOT...LOC 0605Z 284DEG 37KT 3780 8234
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:35 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, May 30, 7:35 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 735 PM EDT SAT MAY 30 2009 .SYNOPSIS... A LOW PRESSURE CENTER MOVES ACROSS TONIGHT. A COLD FRONT CROSSES SUNDAY MORNING. HIGH PRESSURE SUNDAY AFTERNOON INTO EARLY NEXT WEEK. NEXT COLD MOVES IN TUESDAY NIGHT OR WEDNESDAY. && .NEAR TERM /THROUGH SUNDAY/... SHOWERS ALONG FRONT THAT WASHED OUT ACROSS CNTRL WV TODAY HAVE NOT COMPLETELY GONE AWAY...WITH NEW SHOWERS ALREADY FORMING ALONG THIS AXIS IN THE WESTERN PORTION OF THE CWA. EXPECT ACTIVITY WILL CONTINUE TO INCREASE IN THE AFTERNOON HEATING AND IN ADVANCE OF WEAK LOW PRESSURE APPROACHING FROM W KY...ACROSS THE SW PORTION OF THE CWA...THEN WORKING E THIS EVENING. MODELS HAVE BACKED OFF ON PW VALUES AND INSTABILITY...WITH THE JUICIEST AIR TO THE W. FREEZING LEVEL AND STRENGTH OF FLOW CAN STILL SUPPORT MARGINALLY SEVERE HAIL AND WIND IN AND NEAR NE KY WHERE SLT RISK IS. USED NEWLY WRITTEN EDIT AREA FROM MODEL PARAMETER TOOL TO HELP WITH PLACEMENT AND TIMING OF HIGHEST POPS AND BEST CHANCE FOR THUNDERSTORMS. MODELS SHOW PRECIPITATION HANGING ON A LITTLE LONGER IN THE MOUNTAINS EARLY SUNDAY MORNING AS A COLD FRONT MOVES IN FROM THE N. HIGH PRESSURE BEGINS TO BUILD INTO THE AREA BEHIND THE FRONT SUNDAY AFTERNOON BRINGING ABOUT CLEARING. GUIDANCE LOOKS REASONABLE FOR TONIGHT AND SUNDAY...WITH A BLEND WHERE DIFFERENCES SHOW UP IN A HTS-CRW-EKN AXIS SUNDAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... FIRST PART OF THE EXTENDED PERIOD WILL REMAIN DRY AS UPPER LEVEL RIDGING OVER THE SE U.S. REMAINS IN CONTROL. THIS WILL CREATE MOSTLY SUNNY SKIES...WITH THE EXCEPTION OF SOME AFTERNOON CU...AND WARMER TEMPERATURES ACROSS THE REGION FOR THE FIRST PART OF THE WORK WEEK. HUMIDITY WILL ALSO BE ON THE INCREASE EARLY IN THE EXTENDED AS THE SURFACE HIGH SHIFTS TO THE EAST...AND FLOW BECOMES MORE SOUTHWESTERLY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NAM CONTINUES TO BE FASTER WITH THE FRONT NEXT WEEK. HOWEVER...HAVE CONTINUED TO TREND THE FORECAST MORE TOWARDS THE GFS WHICH IS SLOWER WITH THE BREAK DOWN OF THE RIDGE...BRINGING THE FRONT INTO THE REGION TUESDAY NIGHT/EARLY WEDNESDAY...AND THEN SLOWLY SAGGING SOUTH OF THE REGION. THIS WILL BRING A RETURN OF SHOWERS AND THUNDERSTORMS TO THE REGION ONCE AGAIN. MUCH OF THE FORECAST AREA WILL BEGIN TO DRY OUT TOWARDS THE END OF THE WORK WEEK...ALTHOUGH HAVE CONTINUED TO MAINTAIN AT LEAST A SLIGHT CHANCE OF POPS IN THE FORECAST...MAINLY IN THE SOUTHERN PART OF THE CWA AND OVER THE HIGHER TERRAIN...AS DISTURBANCES CONTINUE TO MOVE THROUGH THE FLOW. MODELS INDICATE ANOTHER FRONT MOVING INTO THE REGION AT THE END OF THE EXTENDED PERIOD. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... COLD FRONT TO SAG DOWN ACROSS SOUTHERN WEST VIRGINIA TONIGHT AND SUNDAY. SCATTERED SEVERE THUNDERSTORMS WITH MVFR TO IFR CONDTIONS WILL BE COMMON THROUGH MIDNIGHT TONIGHT. MVFR OR WORSE LOW CLOUDS ARE LIKELY TO FORM ESPECIALLY IN PLACES WHERE IT RAINS THIS EVENING. FOG IS ALSO POSSIBLE...HAVE CONTINUED MVFR AT EKN. THE COLD FRONT WILL MOVE THROUGH AND OUT OF THE REGION ON SUNDAY POSSIBLY KEEPING PRECIPITATION IN THE MOUNTAINS FOR A LITTLE LONGER. MORNING LOW STRATUS IS LIKELY TO AFFECT MOUNTAINS SUNDAY MORNING BUT...BY MIDDAY...VFR CONDITIONS WILL PREVAIL WITH HIGH PRESSURE MOVING IN. AVIATION OUTLOOK /BEYOND 00Z SUNDAY/... NO SIGNIFICANT WX EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL/ESS/RPY NEAR TERM...TRM SHORT TERM...ESS LONG TERM...SL AVIATION...JS
Hazardous weather outlook, May 31, 12:26 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1226 AM EDT SUN MAY 31 2009 OHZ066-067-075-076-WVZ010-011-038-046-047-010430- PERRY-MORGAN-ATHENS-WASHINGTON-PLEASANTS-TYLER-WEBSTER-POCAHONTAS- RANDOLPH- 1226 AM EDT SUN MAY 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>009-013>020-024>037-039- 040-010430- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-UPSHUR-BARBOUR- 1226 AM EDT SUN MAY 31 2009 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 30, 11:53 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1153 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL CHESAPEAKE 38.49N 82.45W
05/30/2009 U1.00 INCH LAWRENCE OH PUBLIC
&&
NNNNLocal storm report, May 30, 11:59 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1159 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL HUNTINGTON 38.40N 82.36W
05/30/2009 U0.75 INCH CABELL WV PUBLIC
NNNNLocal storm report, May 31, 12:07 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1207 AM EDT SUN MAY 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL CHARLEY 37.98N 82.59W
05/30/2009 U1.00 INCH LAWRENCE KY PUBLIC
&&
NNNNSpecial weather statement, May 31, 12:31 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1231 AM EDT SUN MAY 31 2009 WVZ006>008-014>016-310530- CABELL-JACKSON-KANAWHA-MASON-PUTNAM-ROANE- 1231 AM EDT SUN MAY 31 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CABELL...NORTHERN KANAWHA...PUTNAM...ROANE...SOUTHERN JACKSON AND SOUTHERN MASON COUNTIES... AT 1230 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR BUFFALO...MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ELEANOR AROUND 1240 AM...WINFIELD...AND TEAYS VALLEY AROUND 1245 AM...BANCROFT AROUND 1250 AM...POCA...AND NITRO AROUND 1255 AM...LIBERTY...CROSS LANES...AND INSTITUTE AROUND 100 AM AND DUNBAR AROUND 105 AM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Local storm report, May 31, 12:49 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1249 AM EDT SUN MAY 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG LENORE 37.81N 82.23W
05/31/2009 MINGO WV PUBLIC
ROUGHLY 7 INCH DIAMETER BRANCH BROKEN.
&&
NNNNLocal storm report, May 31, 12:58 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1258 AM EDT SUN MAY 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 8 E WEST UNION 39.30N 80.63W
05/30/2009 E0.88 INCH DODDRIDGE WV LAW ENFORCEMENT
ALONG RT50 NEAR SALEM
&&
JSThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:00 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 90 min |
| May 30, 8:07 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Wayne | 83 min |
| May 30, 8:20 PM EDT | Tornado Warning | RLX | Cabell, Lincoln, Logan, Wayne | 40 min |
| May 30, 9:17 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 58 min |
| May 30, 9:56 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Wayne | 73 min |
| May 30, 10:36 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 37 min |
| May 30, 10:51 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 84 min |
| May 30, 10:52 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 38 min |
| May 30, 11:26 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Mingo, Wayne | 94 min |
| May 30, 11:36 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Ritchie | 31 min |
| May 30, 11:43 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Jackson, Roane | 62 min |
| May 31, 12:00 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt, Wood | 32 min |
| May 31, 12:40 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Kanawha, Putnam, Roane | 65 min |
| May 31, 1:16 AM EDT | Severe Thunderstorm Warning | RLX | Wayne | 48 min |
| May 31, 1:35 AM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 55 min |
| May 31, 2:02 AM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 43 min |
| May 31, 2:16 AM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 59 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.